# SDR YENA2023050900502

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 03488
- Aircraft time: 56,289 hours, 19,580 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1256, FLL-GYE. 'DURING DESCENT INFLIGHT CREW  NOTICED A DIRTY SOCK SMELL  MID CABIN. THE ODOR CONTINUED UNTIL AFTER LANDING ( PACKS ). (SUPPLEMENTAL INFORMATION TO FOLLOW)
